Sudafed Day & Night Congestion & Headache Relief Capsules 16's

Sudafed Day & Night Congestion & Headache Relief Capsules 16's

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 195512

Availability: In stock

£4.49
OR
  • Helps relieve symptoms of cold & flu
  • Soothes aches and pains
  • Contains Phenylephrine hydrochloride, Caffeine and Paracetamol
  • Helps clear your head cold
  • Two different capsules - one for day, one for night
Description

Details

Sudafed Congestion & Headache Relief Day & Night Capsules with Phenylephrine hydrochloride Caffeine and Paracetamol help relieve the symptoms of colds and flu including stuffy noses headache sore throat fever aches and pains. The Day capsules can also relieve tiredness and drowsiness.
Ingredients

Ingredients

Each Day capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine hydrochloride 6.1 mg. Each Night capsule contains: Paracetamol 500 mg & Phenylephrine hydrochloride 6.1 mg.

Directions

Directions

Please read the enclosed leaflet carefully before use.

 

For oral use.

Swallow whole with water. Do not chew.

Adults and children 12 years and over: Take 2 red/yellow Day Capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands